# SDR ASAA2014012612494

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 23,983 hours, 7,389 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Temp Controller
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN AMBER ZONE TEMP, ANNUNCIATOR ILLUMINATES WHEN MASTER CAUTION PUSHED.  LIGHT RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE PROCEDURE NR 2 SHOWS FAULT FOR VALVE (V143) & NR 1  SHOWS NO FAULTS. CLEARED FAULT,  RAN BITE AGAIN NOW SHOWS NO FAULTS.  GROUND VERIFICATION SUCCESSFUL.  ACCOMPLISHED CABIN TEMP CONTROL AND IND OPS TEST, TEST PASSED, RAN PACKS FOR 1HR, NO FAULTS NOTED.  REF FIM 21-62, TASK 801 AND MM 21-61-00-700-807-002.
